# SDR 2005UALA01437

- Difficulty date: December 11, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 27,349 hours, 3,409 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2J AFT EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY.
